Alert archive / California / High Surf Advisories in 2020
High Surf Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Nov 23, 2020, 2:49 AM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Nov 24, 2020, 10:00 PM PST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2020, 2:49 AM PST (10:49 UTC)
- In effect from
- Nov 24, 2020, 10:00 PM PST
- Expired
- Nov 26, 2020, 8:00 AM PST
- In force
- 34 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422 WHUS46 KEKA 231049 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 249 AM PST Mon Nov 23 2020 CAZ101-103-104-109-231900- /O.NEW.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 249 AM PST Mon Nov 23 2020 ...HIGH SURF ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 8 AM PST THURSDAY... * WHAT...Large breaking waves. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. Northwest and West facing beaches. * WHEN...From 10 PM Tuesday to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. * ADDITIONAL DETAILS.... PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
14 follow-up statements
703 WHUS46 KEKA 231530 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 730 AM PST Mon Nov 23 2020 CAZ101-103-104-109-232330- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 730 AM PST Mon Nov 23 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM TUESDAY TO 8 AM PST THURSDAY... * WHAT...Large breaking waves to 25 feet. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 10 PM Tuesday to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
218 WHUS46 KEKA 232159 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 159 PM PST Mon Nov 23 2020 CAZ101-103-104-109-240600- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 159 PM PST Mon Nov 23 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM TUESDAY TO 8 AM PST THURSDAY... * WHAT...Large breaking waves to 25 feet. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 10 PM Tuesday to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
850 WHUS46 KEKA 240545 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 945 PM PST Mon Nov 23 2020 CAZ101-103-104-109-241800- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 945 PM PST Mon Nov 23 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM TUESDAY TO 8 AM PST THURSDAY... * WHAT...Large breaking waves to 25 feet. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 10 PM Tuesday to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
573 WHUS46 KEKA 240602 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1002 PM PST Mon Nov 23 2020 CAZ101-103-104-109-241800- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1002 PM PST Mon Nov 23 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM TUESDAY TO 8 AM PST THURSDAY... * WHAT...Large breaking waves to 25 feet. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 10 PM Tuesday to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
061 WHUS46 KEKA 241315 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 515 AM PST Tue Nov 24 2020 CAZ101-103-104-109-242300- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 515 AM PST Tue Nov 24 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM THURSDAY... * WHAT...Large breaking waves to 25 feet. * WHERE...Del Norte, Humboldt, and Mendocino county coasts. * WHEN...From 10 PM Tuesday to 8 AM Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. $$
419 WHUS46 KEKA 241618 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 818 AM PST Tue Nov 24 2020 CAZ101-103-104-109-250030- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 818 AM PST Tue Nov 24 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST THURSDAY... * WHAT...Large breaking waves from 20 to 25 feet along northwest facing beaches. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 10 PM this evening to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
572 WHUS46 KEKA 242157 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 157 PM PST Tue Nov 24 2020 CAZ101-103-104-109-250600- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 157 PM PST Tue Nov 24 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST THURSDAY... * WHAT...Large breaking waves from 20 to 25 feet along northwest facing beaches. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 10 PM this evening to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
787 WHUS46 KEKA 250430 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 830 PM PST Tue Nov 24 2020 CAZ101-103-104-109-251230- /O.CON.KEKA.SU.Y.0003.201125T0600Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 830 PM PST Tue Nov 24 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WHAT...Large breaking waves from 20 to 25 feet along northwest facing beaches. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 10 PM this evening to 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
526 WHUS46 KEKA 251228 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 428 AM PST Wed Nov 25 2020 CAZ101-103-104-109-252300- /O.CON.KEKA.SU.Y.0003.000000T0000Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 428 AM PST Wed Nov 25 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM THURSDAY... * WHAT...Large breaking waves from 22 to 25 feet along northwest and west facing beaches. * WHERE...Coastal Del Norte, Humboldt, and Mendocino counties. * WHEN...Until 8 AM Thursday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. $$
595 WHUS46 KEKA 252123 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 123 PM PST Wed Nov 25 2020 CAZ101-103-104-109-260530- /O.CON.KEKA.SU.Y.0003.000000T0000Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 123 PM PST Wed Nov 25 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WHAT...Large breaking waves from 20 to 25 feet. * WHERE...Coastal Del Norte, Humboldt, and Mendocino counties. * WHEN...Until 8 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
932 WHUS46 KEKA 252129 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 129 PM PST Wed Nov 25 2020 CAZ101-103-104-109-260530- /O.CON.KEKA.SU.Y.0003.000000T0000Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 129 PM PST Wed Nov 25 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WHAT...Large breaking waves from 20 to 25 feet along west to northwest facing beaches.. * WHERE...Coastal Del Norte, Humboldt, and Mendocino counties. * WHEN...Until 8 AM PST Thursday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
981 WHUS46 KEKA 260412 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 812 PM PST Wed Nov 25 2020 CAZ101-103-104-109-261600- /O.CON.KEKA.SU.Y.0003.000000T0000Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 812 PM PST Wed Nov 25 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WHAT...Large breaking waves from 20 to 25 feet along west to northwest facing beaches. * WHERE...Coastal Del Norte, Humboldt, and Mendocino counties. * WHEN...Until 8 AM PST Thursday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
434 WHUS46 KEKA 261157 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 357 AM PST Thu Nov 26 2020 CAZ101-103-104-109-261600- /O.CON.KEKA.SU.Y.0003.000000T0000Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 357 AM PST Thu Nov 26 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...Large breaking waves from 18 to 22 feet along west to northwest facing beaches. * WHERE...Coastal Del Norte, Humboldt, and Mendocino counties. * WHEN...Until 8 AM PST Thursday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
312 WHUS46 KEKA 261539 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 739 AM PST Thu Nov 26 2020 CAZ101-103-104-109-261645- /O.EXP.KEKA.SU.Y.0003.000000T0000Z-201126T1600Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 739 AM PST Thu Nov 26 2020 ...HIGH SURF ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 22, 2:53 PM PST, 11 hours 56 minutes earlier.
Area forecast discussion, Nov 22, 2:53 PM PST, 11 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
253 PM PST Sun Nov 22 2020
.SYNOPSIS...A series of weak fronts will bring periods of light
rain mainly north of Cape Mendocino through Wednesday. Dry
weather will return late in the week. Large surf will build on
Wednesday and Thursday.
&&
.DISCUSSION...A shortwave trough and an attendant weak surface front
are located just off the NW California coast this afternoon. This
system will move across the area this evening and bring a round of
light rain to Del Norte and northern Humboldt Counties, with a few
showers possible as far south as the Mendocino Coast. Expected
rainfall amounts through Monday morning should generally remain
below a tenth of an inch for most of the area, perhaps slightly
higher across Del Norte County. Showers will taper off by late
Monday morning across most of the area, yielding a period of dry
conditions through much of the day on Tuesday as transient short
wave ridging moves overhead. Another weak frontal system will then
clip the area with some light rain late Tuesday into Wednesday,
likely with very similar results to the current system. High
pressure will be back in control by Thursday, ushering in another
dry period with colder mornings through next weekend. There looks to
be some potential for another round of precipitation towards the
beginning of next week. /CB
&&
.AVIATION...By late morning, the first light showers from a weak
front were in the VC of the coastal terminals of Humboldt and Del
Norte county, with some brief periods of IFR observed at KACV.
Ceilings are expected to come down to MVFR overnight, with TEMPO
periods of IFR through the early morning hours. Drizzle to perhaps
light rain will move in after sunrise tomorrow, continuing into the
early afternoon with opportunity for TEMPO MVFR ceilings. Light
winds will prevail through the period. There is a chance for some
lower clouds/moisture with some periods of MVFR ceilings potentially
getting into KUKI overnight, with low confidence given how dry the
airmass has been there.
&&
.MARINE...Winds and seas have been on the decline today as a quickly
passing weak front has temporarily disrupted the northerly wind
generating pressure gradient. Northerlies will quickly fill back in
this evening, focused mainly in the southern waters. This pattern
of quickly passing fronts with bursts of reinvigorated northerlies
will persist through mid week. A mid period northwest swell has
begun filling into the waters this afternoon, to build to around 11
feet at 14 seconds by around late afternoon tomorrow. This will
contribute to somewhat chaotic sea states, especially in the
southern waters where significant wave heights may reach 13 feet.
Went ahead with Small Craft Advisories given the duration of wave
heights above 10 feet. Attention then turns to the potentially very
large swell expected to move through the waters during the middle to
later parts of the week. See the Beach Hazards section below for
more details.
&&
.BEACH HAZARDS...Wave guidance continues to show a large, long-
period NW swell moving through the waters Wednesday and Thursday.
Hazardous surf conditions with breaking waves around 25 feet will be
possible along NW facing beaches. The forecast has been consistent
for several days, and a High Surf Advisory will likely be needed.
/SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 4PM
Monday to 9 AM PST Tuesday for PZZ450-455.
Small Craft Advisory from noon Monday to 9 AM PST Tuesday for
PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Nov 22, 6:07 AM PST, 20 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 607 AM PST Sun Nov 22 2020 CAZ105>108-110>115-231415- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 607 AM PST Sun Nov 22 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-231415- Del Norte Interior- 607 AM PST Sun Nov 22 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is in effect until 9 AM this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ101-231415- Coastal Del Norte- 607 AM PST Sun Nov 22 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Large northwest swell will build on Wednesday, bringing high surf to the coast into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ103-104-109-231415- Northern Humboldt Coast-Southwestern Humboldt-Mendocino Coast- 607 AM PST Sun Nov 22 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is in effect until 9 AM this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Large northwest swell will build on Wednesday, bringing high surf to the coast into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 2:50 AM PST | Hazardous Seas Watch | EKA | 30 hr |
Nearby
High Surf Advisories in California, 2020Every high surf advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.